# SDR EE4Y2025111323457

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, NICKS WERE FOUND ON THE FUSELAGE SKIN AT FR 26 AND STRINGER 27L. THE DAMAGE WAS REMOVED VIA BLEND-OUT IN ACCORDANCE WITH SRM 51-10-03. THE RESULTING BLENDED AREA WAS EVALUATED PER SRM 53-21-01 AD51 AND DETERMINED TO BE OUT OF LIMITS DUE TO EXCEEDING 10% OF THE SKIN THICKNESS. THE CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-930875, AND DOCUMENTED PER COOPESA COO-EO-2025-23374, UNDER JOB A1Q219 NRI 21-89.
